RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1985, Volume 19, Issue 3, Pages 22–35 (Mi faa1377)  

This article is cited in 2 scientific papers (total in 2 papers)

Classical orthogonal polynomials of A discrete variable and representations of the three-dimensional rotation group

A. F. Nikiforov, S. K. Suslov, V. B. Uvarov


Full text: PDF file (1462 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1985, 19:3, 182–193

Bibliographic databases:

UDC: 539.123
Received: 18.10.1984

Citation: A. F. Nikiforov, S. K. Suslov, V. B. Uvarov, “Classical orthogonal polynomials of A discrete variable and representations of the three-dimensional rotation group”, Funktsional. Anal. i Prilozhen., 19:3 (1985), 22–35; Funct. Anal. Appl., 19:3 (1985), 182–193

Citation in format AMSBIB
\Bibitem{NikSusUva85}
\by A.~F.~Nikiforov, S.~K.~Suslov, V.~B.~Uvarov
\paper Classical orthogonal polynomials of A discrete variable and representations of the three-dimensional rotation group
\jour Funktsional. Anal. i Prilozhen.
\yr 1985
\vol 19
\issue 3
\pages 22--35
\mathnet{http://mi.mathnet.ru/faa1377}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=806848}
\zmath{https://zbmath.org/?q=an:0642.33020}
\transl
\jour Funct. Anal. Appl.
\yr 1985
\vol 19
\issue 3
\pages 182--193
\crossref{https://doi.org/10.1007/BF01076618}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985A381100003}


Linking options:
  • http://mi.mathnet.ru/eng/faa1377
  • http://mi.mathnet.ru/eng/faa/v19/i3/p22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. K. Suslov, “The theory of difference analogues of special functions of hypergeometric type”, Russian Math. Surveys, 44:2 (1989), 227–278  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. M. S. Sultanakhmedov, “Rekurrentnye formuly dlya polinomov Chebysheva, ortonormirovannykh na ravnomernykh setkakh”, Dagestanskie elektronnye matematicheskie izvestiya, 2017, no. 7, 86–93  mathnet  crossref  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:1191
    Full text:430
    References:52
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019